# SDR 97ZZZX568

- Difficulty date: January 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N171VB
- Make and model: Cessna 402C
- Aircraft serial: 402C1001
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Doubler
- Condition: Cracked
- Location: Ws 106.79
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LOWER INTERNAL DOUBLER (RIB CAP) CRACKED, WS 106.79, 1.5 INCHES LONG STARTING AT AFT SIDE OF GEAR DOOR HINGE CUT OUT.  ALSO, ADJACENT LOWER WING SKIN CRACKED SAME LOCATION, SAME CRACK.  FOUND ON BOTH WINGS.
